# SDR USAA2012051100009

- Difficulty date: May 10, 2012
- Submitted: May 22, 2012
- Operation: Air carrier
- Aircraft: N644AW
- Make and model: Airbus A320-231
- Aircraft serial: 317
- Aircraft time: 62,749 hours, 27,197 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012881
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 17C EMERGENCY LIGHT IS DISCONNECTED FROM SEAT.  MAINTENANCE SECURED LIGHT AND PLACED ON DEFERRAL.  REMOVED AND REPLACED EMERGENCY LIGHT AT SEAT 17C.
